MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC PRIMO; CATHETER, STRAIGHT

WELLSPECT HEALTHCARE LOFRIC PRIMO; CATHETER, STRAIGHT
Model Number 41012
Medical Device Problem Codes Break (1069); Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Adverse event occurred outside us, in italy.Lofric primo includes a wetting solution bag (sachet) that is used to activate the hydrophilic catheter coating before use.This is done by squeezing the integrated bag to release the wetting solution with the catheter in its package.When the patient squeezed the sachet to activate the coating of the catheter, the wetting solution came out from the side of the catheter package, indicating that the package's sterile barrier was compromised.This occurred with 60 catheters.The catheters were not used, and there was no harm or clinical impact on the user.The patient could perform the intermittent catheterization (ic) using products from another box.The patient has been catheterising with the same catheter for several years and has never experienced any problems before.
 
Additional Manufacturer Narrative
Batch documentation and production data have been reviewed and no relevant problems or deviations were registered.No earlier complaints registered for this lot.Review of batch documentation did not lead to any clear conclusion; therefore, no root cause could be established.Should additional facts prompt us to alter or supplement any information of conclusions contained in this report, a follow-up report will be submitted.

Brand Name
LOFRIC PRIMO
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
mölndal, 43121
SW  43121
Manufacturer Contact
johanna lundqvist
aminogatan 1
p.o. box 14
mölndal, 43121
SW   43121
MDR Report Key20469259
Report Number3009632672-2024-00016
Device Sequence Number20700929
Product Code EZD
UDI-Device Identifier07333387043005
UDI-Public07333387043005
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number41012
Device Catalogue Number4101230
Device Lot Number656025
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Initial Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale